# SDR DXTA200702624

- Difficulty date: November 21, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N699QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605199
- Aircraft time: 5,600 hours, 4,371 cycles
- Engine: Pwa PW545A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAINS WINDSHIELD SHATTERED AT FL400 - OUTSIDE ONLY, NO PRESSURIZATION LOSS.  REMOVED AND REPLACED CAPTAINS WINDSHIELD IAW MM 56-11-00 OPS CHECK GOOD.
